# SDR CA960910016

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: L/H Engine
- Stage of operation: CL
- Nature of condition: M, R
- Precautionary procedure: D, E

## Discrepancy

(CAN) AFTER DOING A REDUCED THRUST TAKEOFF, THE CREW SELECTED CLIMB POWER. THERE WAS AN ABRUPT LOSS OF THRUST AND A LOUD COMPRESSOR STALL AT ABOUT 2500 FEET. LEFT ENGINE TEMPERATURE EXCEEDED RED LINE FOR 30 TO 40 SECONDS AND ENGINE WAS SHUT DOWN. LEFT HAND ENGINE WAS CHANGED DUE TO COMPRESSOR STALL.
